Double Sums of Binomial Coefficients

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2008) Double Sums of Binomial Coefficients. International Mathematical Forum, 3 (31). pp. 1501-1512. ISSN 1312-7594


We investigate the representation of double sums of binomial coefficients in integral form using the properties of the Beta function. Some nice identities result.

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15005, double sums, binomial coefficients, combinatorial identities, integral representations
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login